Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Missed period, getting fluttering sensation in stomach. Taking iron pill. HPT positive. Worrisome

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1834 Questions
After my period been two weeks late and a positive pregnancy test ......I have had a blood test which concluded that the pregnancy hormone in my blood was normal so I am not pregnant but my blood count is low so I am taking iron tablets. I keep on getting a fluttering sensation in my stomach..... What could this be? Thank you
Posted Sun, 21 Apr 2013 in Pregnancy
Answered by Dr. Hari Charan Perigela 24 minutes later
As per your query,you had positive pregnancy test.
Please send the latest hCG level in your blood.
As you are taking Iron tablets,it causes discomfort in your stomach.
Please take Rabeprazole tablet to reduce fluttering sensation in your stomach.
Get another pregnancy test for reconfirmation.
Wish you good health
If you come back with above reports,i will clarify further
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor